# SDR AU981409

- Difficulty date: October 15, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 767338
- Engine: Ge CF680C
- System (JASC): 2565 · Escape Slide
- Part: Actuator
- Condition: Malfunctioned
- Location: Escape Slide
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) OFF-WING ESCAPE SLIDE COMPARTMENT DOOR UNLATCHING ACTUATOR FAILED TO UNLATCH THE DOOR SUFFICIENTLY FOR DOOR DEPLOYMENT ACTUATORS TO OPERATE.
